Symmetric Doubly Asymptotic Orbits in the Restricted Three body Problem

André Deprit, Jacques Henrard

Résultats de recherche: Contribution à un journal/une revueArticle

langueAnglais
Pages271-274
Nombre de pages4
journalAstronomical Journal
Volume70
étatPublié - 1964

Citer ceci

@article{79cf490cc53541f4950d42b489f492e6,
title = "Symmetric Doubly Asymptotic Orbits in the Restricted Three body Problem",
author = "Andr\{'e} Deprit and Jacques Henrard",
year = "1964",
language = "English",
volume = "70",
pages = "271--274",
journal = "Astronomical Journal",
issn = "0004-6256",
publisher = "IOP Publishing Ltd.",

}

Symmetric Doubly Asymptotic Orbits in the Restricted Three body Problem. / Deprit, André; Henrard, Jacques.

Dans: Astronomical Journal, Vol 70, 1964, p. 271-274.

Résultats de recherche: Contribution à un journal/une revueArticle

TY - JOUR

T1 - Symmetric Doubly Asymptotic Orbits in the Restricted Three body Problem

AU - Deprit,André

AU - Henrard,Jacques

PY - 1964

Y1 - 1964

M3 - Article

VL - 70

SP - 271

EP - 274

JO - Astronomical Journal

T2 - Astronomical Journal

JF - Astronomical Journal

SN - 0004-6256

ER -